# SDR COMA0060862

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 3,656 hours, 3,791 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Panel
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING.  REPLACED THE RUDDER TRIM SWITCH PANEL.
